# SDR ASOA201000380

- Difficulty date: March 14, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 2,597 hours, 1,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LUMINECENT STRIP IN GALLEY AREA IS LOOSE.  R & R LUMINECENT STRIP IN GALLEY AREA IAW AMM 33-51-01.
